Periodic solutions for seasonal SIQRS models with nonlinear infection terms
MetadataShow full metadata
In this work, we considered a family of SIRS models for a fatal disease, with seasonal variation in the contact rate and isolation control strategies. We establish the existence of periodic orbits of seasonal SIQRS disease, by using Leray-Schauder degree theory. Examples related to the seasonal variation in respiratory syncytial virus infection are included.
CitationGuerrero-Flores, S., Osuna, O., & Vargas-de-León, C. (2019). Periodic solutions for seasonal SIQRS models with nonlinear infection terms. Electronic Journal of Differential Equations, 2019(92), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.